Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes yellow diarrhhea?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2419 Questions
I have history of ibs . Had ct scan 2009 . No problems . Have loose bowel movement after lunch . Mornings normal . Constant loose stool last four days . Just after changing from adco Doxazosin 4mg to Cardugen 4mg . Currently very anxious as wife has terminal cancer . Is this only ibs . No blood in stool . Yellow diarrhhea . Now darker orange .
Posted Sun, 2 Mar 2014 in Digestion and Bowels
Answered by Dr. Saumya Mittal 1 hour later
Brief Answer: May be related to IBS Detailed Answer: Hi XXXXXXX I am Dr Saumya Mittal. I have been working with IBS for 4-5 years now. Read your query. That is a very significant question and i appreciate your problem. I will try my best to answer your query in as simple terms as possible First and foremost my sympathies to your wife's condition. I can probably understand the anxiety you face, and the emotional trauma. IBS is a condition of abdominal discomfort with constipation or diarrhea and sometimes both in alternating fashion. It is common for the type if irritable bowel syndrome to change from constipation to diarrhea type or vice-versa. Going by this criteria, you do fit into IBS only. In this context, I would suggest the following set of action. 1. Drink plenty of fluids and electrolytes. Hopefully the loose stool and yellow diarrhea stops. 2. If loose stools are too frequent and if you develop abdominal cramps/fever, get your stool tested to rule out infections. Besides these, it is also important that you know the colour of stool may be secondary to you eating something highly pigmented like tomatoes and carrots. As for your Doxazosin and cardugen, they are the same medicine. Cardugen contains doxazosin 4 mg and is the same medicine. I do not think they are related to the loose stool; however I would suggest you check the color of the tablet. Sometimes the color of the tablet increases the stool color. I would suggest you skip a dose of Cardugen and see if the stool colour improves. I hope this helps you. Inform the reports mentioned above so i can be of help further. I have given you the answer to the maximum considering the information provided. The results of the tests could further enhance my answer to you. Please do understand that some details could be extracted from a detailed history and examination. And therefore meeting your regular doctor may help as well. Looking forward to your return query with the details asked so that I can help you further. (If the answer has helped you, please indicate this) Dr Saumya Mittal, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor